# SDR MTNA2024032615001

- Difficulty date: December 15, 2023
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N761FX
- Make and model: Textrn 408
- Aircraft serial: 0017
- Aircraft time: 118 hours, 107 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Mount
- Part number: UNKNOWN
- Condition: Cracked
- Location: Antice Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ICE VANE ACTUATOR MOUNT AND STRUCTURES ON #1 ENGINE INSPECTION PERFORMED. FOUND CRACKS ON THE INBOARD ACTUATOR MOUNTING STRUCTURE LOWER SIDE. ASSISTED TEXTRON GO TEAM IN REPAIRS BY REMOVING AFT LOWER COWLING. AFT LOWER ENGINE COWLING REPAIRED UNDER TEXTRON WORK ORDER 203447, REPAIR STATION NUMBER CNQ918C. RECEIVED SERVICEABLE AFT LOWER COWLING AND REINSTALLED IAW CESSNA 408 MM 71-10-15. PERFORMED GROUND ENGINE RUNS, OPS CHECKS GOOD.
